# SDR SWAA2022012061933

- Difficulty date: January 16, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 41,199 hours, 24,961 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL HAS SEVERAL ELONGATED HOLES ; / [01] REPLACED PANEL WITH NEW.INSTALLED PER AMM 53-51-21
